# SDR SWAA053867

- Difficulty date: December 4, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 64,801 hours, 61,794 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lh Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LT WING OTBD T/E AFT FLAP DELAMINATED.  REPAIRED FLAP PER SWA EA.
